# SDR GLBA2002124

- Difficulty date: August 16, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 13,345 hours, 16,658 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Shield
- Part number: A20495M
- Condition: Damaged
- Location: Ff Xmitter Wire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE TORQUE FLUCTUATION, FUEL FLUCTUATION, FLT CREW ADVISED TO RETURN TO DEN, MX DETERMINED LT FUEL FLOW TRANSMITTER CAUSING INDICATION FLUCUATIONS, PLACED BOTH ON MEL A/C RETURNED TO SERVICE, R&R WIRE SHIELD OPS CHECK OK
